# SDR ASAA0480388

- Difficulty date: May 10, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365831
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV CHECK, FOUND OVERWING AREA FLOORBOARD HAS A HOLE AT STATION 826.  REPAIR IAW SRM.  (M)
